Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The analogue of the Moebius group of circular transformations in the Kasner plane


Author: John De Cicco
Journal: Bull. Amer. Math. Soc. 45 (1939), 936-943
DOI: https://doi.org/10.1090/S0002-9904-1939-07120-6
MathSciNet review: 0000504
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07120-6